Reply Hey Mom! Learn more about the Gerber Life Insurance Grow-Up Plan!
 
Thread Tools Display Modes
Old 03-26-2013, 12:38 PM   #1
mommy2kaitlyn's Avatar
mommy2kaitlyn
Registered Users
seller
seller
 
Join Date: Oct 2006
Location: Western South Dakota
Posts: 16,111
My Mood:
MRI Results Update Post #23 Does anyone know?

If a MRI can catch brain things a CT can't?
Starting to get really concerned. I am having major side effects to a medicine. I was in the ER last Thursday for a CT and blood work. All came back ok. Brain looked good per the ER Dr. They said go off the med. I am weaning off. Well some of the symptoms are getting worse! Could a CT have missed something?

ETA: I do have calls into my Dr. Just thinking in the mean time since moving causes me nausea, lightheaded, and no good feelings.

Advertisement

__________________
Proud Single Mommy of: 1 & 9 angels in heaven. Swags
I will not change my belief's, actions, parenting style, etc just because it offends you! I won't be offended by your belief's, actions, parenting style, etc either. ISO Goodnites Coupons

Last edited by mommy2kaitlyn; 04-01-2013 at 12:13 PM.
mommy2kaitlyn is offline   Reply With Quote
Old 03-26-2013, 12:40 PM   #2
solobluedancer's Avatar
solobluedancer
Registered Users
seller
seller
 
Join Date: Aug 2009
Location: Nuevo Mexico
Posts: 1,006
I would want a second opinion from a neurologist. I would not get another scan but I would try to get an appointment with a specialist if I were you.

Man, this is tough. Hang in there!

Editing to say, you might be going through withdrawals. Are you weaning too fast?
__________________
Of all the words of mice and men, the saddest of these are might have been.

Last edited by solobluedancer; 03-26-2013 at 12:42 PM.
solobluedancer is offline   Reply With Quote
Old 03-26-2013, 12:41 PM   #3
Pikemommy's Avatar
Pikemommy
Registered Users
seller
 
Join Date: Jan 2010
Location: Michigan
Posts: 3,339
Re: Does anyone know?

It depends on what they were looking for mama. They both show different things in better clarity. http://www.ct-scan-info.com/mrivsctscan.html
__________________
Lindsey with DH 1/06. Sonographer turned SAHM to:
N 10/06 7lb 9oz 23in, L 5/09 6lb 12oz 20in , and
R 1/11 8lbs 7oz 21.5in, 2/14, 4/14, 5/14, & a lost twin at 9wks 8/14.
S 3/15 7lbs 15oz 20.5in
Pikemommy is offline   Reply With Quote
Old 03-26-2013, 12:55 PM   #4
mommy2kaitlyn's Avatar
mommy2kaitlyn
Registered Users
seller
seller
 
Join Date: Oct 2006
Location: Western South Dakota
Posts: 16,111
My Mood:
Re: Does anyone know?

Quote:
Originally Posted by solobluedancer View Post
I would want a second opinion from a neurologist. I would not get another scan but I would try to get an appointment with a specialist if I were you.

Man, this is tough. Hang in there!

Editing to say, you might be going through withdrawals. Are you weaning too fast?
I don't know if I am weaning off to fast. The Dr. said keep going down. Do a day or two at each level. It is the ADD med Strattera. I was at 80mg when I was in ER last thursday. Thursday night I did 60mg. Friday night and Saturday night I did 40mg. Sunday and last night 25mg. Those are the doses I went up on though 5 days on each. She said go 1-2 days to see if symptoms better.

I also have numbness on the right side of my face for 48 hrs with no headache..I usually get that with a migraine. Left arm is going in and out of tingling like when waking up. BP was crazy last Thursday. Vision is off. Eyes are very sensitive to light. Like outside they hurt, no sunglasses as I have prescription glasses and don't normally have an issue. Coming inside they are slow to change to the light change.

ETA: No insurance so Neurologist will be tricky. I will see what my Dr. says. It could be that I need to and I will find the money some how. My mom is thinking this isn't related anymore to the strattera but I kind of hope it is. Scares the crap out of me if it isn't.

Quote:
Originally Posted by Pikemommy View Post
It depends on what they were looking for mama. They both show different things in better clarity. http://www.ct-scan-info.com/mrivsctscan.html
Thank you. I don't know what they were looking for to be honest. I assume blood clots or a tumor or something like that but no clue really.

ETA: I had an increase in migraines that I hadn't had in years so they were checking about that I know.
__________________
Proud Single Mommy of: 1 & 9 angels in heaven. Swags
I will not change my belief's, actions, parenting style, etc just because it offends you! I won't be offended by your belief's, actions, parenting style, etc either. ISO Goodnites Coupons

Last edited by mommy2kaitlyn; 03-26-2013 at 12:59 PM.
mommy2kaitlyn is offline   Reply With Quote
Old 03-26-2013, 01:25 PM   #5
Mama*Kim's Avatar
Mama*Kim
Registered Users
seller
seller
 
Join Date: Apr 2012
Location: WA
Posts: 6,323
My Mood:
That seems like a pretty quick way to go down on the meds. I haven't taken ADHD meds, but usually weaning off meds is a slower process. When I weaned off Prozac, I did a week on each step.

Hope you're feeling better soon!
__________________
Hi! I'm Shannon Wife to J
Mama to a couple of crazy boys - L (12/07) and E (2/11)
and Meatball coming 4/14
Mama*Kim is offline   Reply With Quote
Old 03-26-2013, 01:57 PM   #6
mommy2kaitlyn's Avatar
mommy2kaitlyn
Registered Users
seller
seller
 
Join Date: Oct 2006
Location: Western South Dakota
Posts: 16,111
My Mood:
Re: Does anyone know?

Quote:
Originally Posted by Mama*Kim View Post
That seems like a pretty quick way to go down on the meds. I haven't taken ADHD meds, but usually weaning off meds is a slower process. When I weaned off Prozac, I did a week on each step.

Hope you're feeling better soon!
Actually going on and going off they say an adult can do 40mg for 2-3 days then max dose or off. But we are going slower as we were hoping a lower dose would work for ADD symptoms and side effects would go away. ADD symptoms back full on and side effects still bad. They also consider them severe. The ER Dr would have preferred me to just go off, no weaning. Just based on severity. My Dr prefers slow on and slow off.

Supposedly nurse was going to make one call then call me 21 minutes ago. I am so frustrated at the moment!
__________________
Proud Single Mommy of: 1 & 9 angels in heaven. Swags
I will not change my belief's, actions, parenting style, etc just because it offends you! I won't be offended by your belief's, actions, parenting style, etc either. ISO Goodnites Coupons
mommy2kaitlyn is offline   Reply With Quote
Old 03-26-2013, 02:11 PM   #7
DalesWidda's Avatar
DalesWidda
Registered Users
Formerly: savmaralamommy
seller
 
Join Date: May 2010
Location: Delavan, WI
Posts: 5,894
My Mood:
That's pretty fast. Strattera isn't a stimulant, it's an antidepressant that works for adhd. going of off antidepressants can cause major symptoms
__________________
Tanya, mama to four wonderful girls, wifey to my favorite guy
DalesWidda is offline   Reply With Quote
Old 03-26-2013, 02:12 PM   #8
mommy2kaitlyn's Avatar
mommy2kaitlyn
Registered Users
seller
seller
 
Join Date: Oct 2006
Location: Western South Dakota
Posts: 16,111
My Mood:
Re: Does anyone know?

Ugh been 30 min and no call back. No clue what to do! Part of me says ER but part of me says if this is normal then I can wait it out another day or so. I am supposed to work tomorrow, like I was supposed to today! I am just scared!
__________________
Proud Single Mommy of: 1 & 9 angels in heaven. Swags
I will not change my belief's, actions, parenting style, etc just because it offends you! I won't be offended by your belief's, actions, parenting style, etc either. ISO Goodnites Coupons
mommy2kaitlyn is offline   Reply With Quote
Old 03-26-2013, 02:14 PM   #9
mommy2kaitlyn's Avatar
mommy2kaitlyn
Registered Users
seller
seller
 
Join Date: Oct 2006
Location: Western South Dakota
Posts: 16,111
My Mood:
Re: Does anyone know?

Quote:
Originally Posted by DalesWidda View Post
That's pretty fast. Strattera isn't a stimulant, it's an antidepressant that works for adhd. going of off antidepressants can cause major symptoms
I know it isn't an stimulant. Well the symptoms aren't new. They are just worse....just because happening when sitting now to. Well I guess the face without headache/migraine is new. I had the numbness though Thursday. I have no clue what my bp is doing. It was scary Thursday.
__________________
Proud Single Mommy of: 1 & 9 angels in heaven. Swags
I will not change my belief's, actions, parenting style, etc just because it offends you! I won't be offended by your belief's, actions, parenting style, etc either. ISO Goodnites Coupons
mommy2kaitlyn is offline   Reply With Quote
Old 03-26-2013, 02:19 PM   #10
Bellaroo
Registered Users
 
Join Date: Mar 2011
Posts: 1,553
Re: Does anyone know?

Quote:
Originally Posted by DalesWidda View Post
That's pretty fast. Strattera isn't a stimulant, it's an antidepressant that works for adhd. going of off antidepressants can cause major symptoms
I agree. That schedule seems awfully quick for an anti-depressant. I've seen people have some pretty horrible side effects when withdrawing too quickly.

OP, I hope you get an answer soon and that the solution is something simple.
Bellaroo is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Copyright 2005 - 2014 Escalate Media. All Rights Reserved.